# SDR ALG2001F00034

- Difficulty date: November 3, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESTART CHECK.  NR 1 ENGINE FIRE DETECTION SYSTEM WILL NOT TEST.  CIRCUIT BREAKER FOUND POPPED, LOOSE CONNECTION IN T HANDLE FOR BULBS.
